# SDR EISA96147

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ICING LIGHT BLINKED ON AND OFF 2-3 TIMES.  NR 1 ENGINE BEGAN TO FLUCTUATE AND FAILED SHORTLY THEREAFTER.  IN FLIGHT, RESTART WAS SUCCESSFULL.  NO RECURRING PROBLEM.  (M)
